<< Previous Issue Journal of the Korean Mathematical Society (Vol. 34, No. 2) Next Issue >>
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 257—500
Almost causal structure in space-times
Jong Chul Park
MSC numbers : 53C50, 83C75
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 257—264
Zeeman's theorem in nondecomposable spaces
Adrian Duma
MSC numbers : 46C20, 47B50, 83A05
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 265—277
The index of the corestriction of a valued division algebra
Yoon Sung Hwang
MSC numbers : 16K20
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 279—284
A fixed point theorem revisited
W. A. Kirk and B. G. kang
MSC numbers : 47H10, 54H25
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 285—291
The main-square error bounds for the gaussian quadrature of analytic functions
Kwan Pyo Ko and U Jin Choi
MSC numbers : Primary 65D32
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 293—307
$R^i$-sets and contractibility
Bong Sin Baik, Kul Hur, and Choon Jai Rhee
MSC numbers : 54B20
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 309—319
On curvature pinching for totally real submanifolds of $HP^n (c)$
Yoshio Matsuyama
MSC numbers : 53C40, 53C42
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 321—336
Isomorphism classes of Cayley permutation graphs
Yunsun Nam
MSC numbers : 05C60, 05C25
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 337—344
Fock representations of the Heisenberg group $H^{g,h}_R$
Jae-Hyun Yang
MSC numbers : Primary 22E25, 22E27
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 345—370
Maximal monotone operators in the one dimensional case
Sangho Kum
MSC numbers : 47H05, 47H99
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 371—381
Cohomology of groups and transfer theorem
Eunmi Choi
MSC numbers : 20, 18
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 383—393
A globality of a Hopf bifurcation in a free boundary problem
YoonMee Ham
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 395—405
Strong-equiasymptotic stability of perturbed linear differential equations when the perturbation is large and depends on time
Bongsoo Ko, Younhee Ko, Eunsook Bang, and Dongshik Kang
MSC numbers : 34D
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 407—426
Angular estimations of certain analytic functions
Nak Eun Cho and Ji A Kim
MSC numbers : 30C45
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 427—436
Low type pseudo-riemannian submanifolds
Young Ho Kim
MSC numbers : 53C40
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 437—452
Multiplicity-free actions of the alternating groups
Jose Maria P. Balmaceda
MSC numbers : 20B35, 20C15
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 453—467
Linear programming approach in cooperative games
Victor V. Zakharov and O-Hun Kwon
MSC numbers : 90D12
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 469—481
On the spectral geometry for the Jacobi operators of harmonic maps into product manifolds
Tae Ho Kang, U-Hang Ki, and Jin Suk Pak
MSC numbers : 58G25
J. Korean Math. Soc. 1997 Vol. 34, No. 2, 483—500

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd